| Model Number |
C20025 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Fda notified: the initial reporter notified the fda via uf/importer report#: (b)(4).Device manufacture date: unknown.Investigation summary: no product or photo was returned by the customer.The customer complaint of clamp issues / damage related to clamp could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
It was reported that the bd 8in extension set experienced a defective tubing clamp.The following information was provided by the initial reporter: bd extension set connected to 18g peripheral iv, flushed easily, positive blood return.Connected to ct contrast tubing.During saline flush pre-contrast administration, clamp open, extension burst apart at connection of ct contrast tubing.